# SDR 2003FA0000873

- Difficulty date: August 2, 2003
- Submitted: August 27, 2003
- Operation: General aviation
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Condition: Inoperative
- Location: Engine
- Part time: 710 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HIGH TOT - BLEED VALVE POPPET BUSHING SLOPPY IN THE HOUSING.  REPLACED UNIT.
